# SDR DALA2022041902731

- Difficulty date: April 14, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 86,264 hours, 39,451 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 LANDING GEAR WOULD NOT LOWER ON FIRST TRY. LANDING GEAR DID LOWER ON SECOND TRY. CORRECTIVE ACTION: REMOVED AND REPLACED 37GA PROX SENSOR OPS TEST GOOD. REF A320 AMM 32-31. (8595292)
